# SDR EVCA2024021900242

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N660AE
- Make and model: Bell 407
- Aircraft serial: 54108
- Aircraft time: 4,174 hours
- Engine: Allsn 250C47B
- Engine time: 4,226 hours, 7,440 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: M25010896
- Condition: Cracked
- Location: Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT INDICATED ABNORMALLY HIGH OPERATING TEMPERATURE. VISUAL INSPECTION FOUND COMBUSTION CAN CRACKED NEAR FUEL NOZZLE MOUNTING POINT
